# SDR YENA20120508492

- Difficulty date: May 8, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 4,815 hours, 2,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0066
- Condition: Defective
- Location: L2 Door
- Part time: 10,216 hours, 5,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1011 BOS-JFK, FOUND GIRT BAR ON L2 DOOR SLIGHTLY STUCK. ATTEMPTS TO FREE UNRAVELED SLIDE.  CLEANED DEBRIS FROM GIRT BAR PAWLS.  REMOVED AND REPLACED L2 DOOR SLIDE ASSY PER AMM 25-65-01.
